# SDR 97ZZZX4151

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9195Q
- Make and model: Beech 58
- Aircraft serial: TH152
- Engine: Cont IO550C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Condition: Lockup
- Location: Lt Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE - SUDDEN STOPPAGE, IN-FLIGHT CRANKSHAFT LOCK-UP.  ENGINE WAS RETURNED AS A CORE TO MANUFACTURER.  NEW FACTORY RE-MANUFACTURED ENGINE PURCHASED.
